English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2350271      Online Users : 25
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26266

Title: Model-Based Fuzzy Controller Design for Time-Delay Affine Takagi-Sugeno Fuzzy Models via ILMI Algorithm
Authors: Wen-Jer Chang;Wei Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Takagi-Sugeno fuzzy model;time-delay systems;S-procedure;Iterative Linear Matrix Inequality
Date: 2006
Issue Date: 2011-10-20T08:34:37Z
Publisher: Journal of Intelligent and Fuzzy Systems
Abstract: Abstract:Recently, the Takagi-Sugeno (T-S) fuzzy model has become one of the most useful control approaches for complex systems. It provides an effective representation of complex nonlinear systems in terms of fuzzy sets. In this paper, the stability and stabilization issues of continuous time-delay affine T-S fuzzy models are presented. Based on Lyapunov stability criterion and Razumikhin theorem, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the Bilinear Matrix Inequalities (BMI) problem. Also, ILMI can be used to find feasible solutions for the synthesis of the continuous time-delay affine T-S fuzzy models. Finally, a numerical simulation for a delayed inverted pendulum system is given to show the applications of the present approach.
Relation: 17(6), pp.633-647
URI: http://ntour.ntou.edu.tw/handle/987654321/26266
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback